How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17766
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I took 1200 last few days along with some mild sleep

Customer Question

I took 1200 last few days along with some mild sleep medication and I feel like I'm completely out of it. Very tired and dizzy.
Submitted: 9 months ago.
Category: Health
Expert:  Dr. Saha replied 9 months ago.

Hello,
Thank you for your question.
I am Dr Saha, I shall try my best to help you.

Mucinex can be taken as 1200-2400 mg in 24 hours.

Side effects are not very common.

But dizziness can occur from mucinex.

Sleep medication can also cause tiredness and dizziness.

There can be other causes too.

I would suggest to consult doctor for an evaluation.

I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.
Regards.